# SDR 97ZZZX900

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20395
- Make and model: Bell 206B
- Aircraft serial: 3301
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206031004115B
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 4,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100 HOUR INSPECTION, CRACK WAS FOUND AT LEFT HAND REAR ATTACH POINT FOR TAIL ROTOR GEARBOX.  CRACK WAS .25 INCH LONG AND EXTENDED THROUGH THE MOUNT HOLE.  CRACK WAS ONLY VISIBLE FROM INSIDE THE TAIL BOOM.
